# SDR MASA2010110401227

- Difficulty date: November 2, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 14,258 hours, 11,514 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING EXIT CAUTION.  MX CLEANED TARGET AND SENSOR.
